# SDR 2006UALA01173

- Difficulty date: August 30, 2005
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/W SLIDE COMPARTMENT DISCONNECT HOUSING IS CRACKED.  REPLACE HOUSING IAW 767 25-65-98.
